MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SILOCONIZED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX SILOCONIZED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/126/030
Medical Device Problem Codes Fracture (1260); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while taking the blue adapter off the ett, it broke leaving a piece lodged in the tube.The patient had to be extubated and reintubated.There was patient involved but no injury was reported.It was reported that the lot numbers are unknown.The customer reported that "they had no further issues but would not consider it resolved".
 
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date and h4: manufacture date are unknown, no information available from the customer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, icu medical will reopen this complaint for further investigation.A device history record (dhr) review cannot be performed because a lot number was not provided.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Full udi is unknown because the lot number was not provided.

Brand Name
PORTEX SILOCONIZED ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18074978
Report Number3012307300-2023-10245
Device Sequence Number20731395
Product Code BTR
UDI-Device Identifier15019315056765
UDI-Public15019315056765
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/126/030
Device Catalogue Number100/126/030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer01/23/2024
Not provided
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date02/21/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityHispanic